# SDR ASOA04257

- Difficulty date: March 30, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EMERGENCY LIGHT LAMP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
